# SDR SWAA2023051823385

- Difficulty date: April 4, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621CB FWD O/B CORNER IS CRACKED<OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(5).REMOVED INNER SURFACE DAMAGED PLIES AND CLEANED REPAIR AREA FABRICATED REPAIR PLIES FROM BMS 5-129 TY2 GR05 LOT#1521552-3; BMS 8-79 CL3 ST120 LOT#1520138-1; AND BMS 8-79 CL3 ST1581 LOT#1513773-1. INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2798 DUE:10/23 ;FABRICATED FOIL REPAIR PLY FROM BMS 8-289 LOT#1511321-1 AND INSTALLED FOIL PLY USING BMS 5-128 LOT#1521411-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:E11543 DUE:09/23 AND CURED FOIL UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23. UNBAGGED FOIL AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4.A(3;4); (5(A)) AND (11(A-L)). INSTALLED 2EA BACKUP PLATES IAW SRM 51-40-02-0G-0 PARA 4.A-C AND BDWG 116A9110 SHEET 31.  PREPARED DAMAGED SURFACE AND INSTALLED ALUMINUM STRIP USING BMS 5-109 LOT#1522019-1; APPLIED PRESSURE AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23 IAW SRM 57-41-01-2R-6 PARA 4.F-M.;[10] REFINISHED PANEL'S TOOLSIDE IAW SRM 51-70-05-2R-6 PARA 4.I.;[
